# SDR SIMA0045

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 8/9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3608 - EMERGENCY LIGHT ABOVE 8C AND EMERGENCY LIGHT BELOW 9B INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB ABOVE 8C AND BELOW 9B.  OPS CHECKS GOOD.  (M)
